• Previous Article
    Multi-directional and saturated chaotic attractors with many scrolls for fractional dynamical systems
  • DCDS-S Home
  • This Issue
  • Next Article
    Memorized relaxation with singular and non-singular memory kernels for basic relaxation of dielectric vis-à-vis Curie-von Schweidler & Kohlrausch relaxation laws
doi: 10.3934/dcdss.2020033

Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel

1. 

Departamento de Estatística, Análise Matemática e Optimización, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain

2. 

African Institute for Mathematical Sciences (AIMS), P.O. Box 608, Limbe Crystal Gardens, South West Region, Cameroon

3. 

Departamento de Matemática Aplicada Ⅱ, E.E. Aeronáutica e do Espazo, Universidade de Vigo, Campus As Lagoas s/n, 32004 Ourense, Spain

* Corresponding author: Iván Area

Received  April 2018 Revised  May 2018 Published  March 2019

We prove Hölder regularity results for nonlinear parabolic problem with fractional-time derivative with nonlocal and Mittag-Leffler nonsingular kernel. Existence of weak solutions via approximating solutions is proved. Moreover, Hölder continuity of viscosity solutions is obtained.

Citation: Jean Daniel Djida, Juan J. Nieto, Iván Area. Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020033
References:
[1]

M. Allen, Hölder regularity for nondivergence nonlocal parabolic equations, Calc. Var. Partial Differential Equations, 57 (2018), Art. 110, 29 pp, arXiv: 1610.10073. doi: 10.1007/s00526-018-1367-1. Google Scholar

[2]

M. Allen, A nondivergence parabolic problem with a fractional time derivative, Differential Integral Equations, 31 (2018), 215-230. Google Scholar

[3]

M. AllenL. Caffarelli and A. Vasseur, A parabolic problem with a fractional time derivative, Arch. Ration. Mech. Anal., 221 (2016), 603-630. doi: 10.1007/s00205-016-0969-z. Google Scholar

[4]

I. Area, J. D. Djida, J. Losada and J. J. Nieto, On fractional orthonormal polynomials of a discrete variable, Discrete Dyn. Nat. Soc., 2015 (2015), Article ID 141325, 7 pages. doi: 10.1155/2015/141325. Google Scholar

[5]

A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel: theory and application to heat transfer model, Thermal Science, 20 (2016), 763-769. Google Scholar

[6]

A. BernardisF. J. Martín-ReyesP. R. Stinga and J. L. Torrea, Maximum principles, extension problem and inversion for nonlocal one-sided equations, J. Differential Equations, 260 (2016), 6333-6362. doi: 10.1016/j.jde.2015.12.042. Google Scholar

[7]

L. CaffarelliC. H. Chan and A. Vasseur, Regularity theory for parabolic nonlinear integral operators, J. Am. Math. Soc., 24 (2011), 849-869. doi: 10.1090/S0894-0347-2011-00698-X. Google Scholar

[8]

L. Caffarelli and J. L. Vazquez, Nonlinear porous medium flow with fractional potential pressure, Arch. Rational Mech. Anal., 202 (2011), 537-565. doi: 10.1007/s00205-011-0420-4. Google Scholar

[9]

F. Ferrari and I. E. Verbitsky, Radial fractional Laplace operators and hessian inequalities, J. Differential Equations, 253 (2012), 244-272. doi: 10.1016/j.jde.2012.03.024. Google Scholar

[10]

R. Herrmann, Fractional Calculus, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2nd edition, 2014. doi: 10.1142/8934. Google Scholar

[11]

R. Hilfer, Threefold introduction to fractional derivatives, In R. Klages et al. (eds.), editor, Anomalous Transport, (2008), pages 17–77. Wiley-VCH Verlag GmbH & Co. KGaA, 2008. doi: 10.1002/9783527622979.ch2. Google Scholar

[12]

M. KassmannM. Rang and R. W. Schwab, Integro-differential equations with nonlinear directional dependence, Indiana University Mathematics Journal, 63 (2014), 1467-1498. doi: 10.1512/iumj.2014.63.5394. Google Scholar

[13]

H. C. Lara and G. Dávila, Regularity for solutions of non local parabolic equations, Calc. Var. Partial Differential Equations, 49 (2014), 139-172. doi: 10.1007/s00526-012-0576-2. Google Scholar

[14] K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York-London, 1974. Google Scholar
[15]

S. Samko, A. A. Kilbas and O. Marichev, Fractional Integrals and Derivatives, Taylor & Francis, 1993. Google Scholar

[16]

L. Silvestre, On the differentiability of the solution to the Hamilton-Jacobi equation with critical fractional diffusion, Adv. Math., 226 (2011), 2020-2039. doi: 10.1016/j.aim.2010.09.007. Google Scholar

[17]

L. Silvestre, Hölder estimates for advection fractional-diffusion equations, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 11 (2012), 843–855, arXiv: 1009.5723. Google Scholar

[18]

P. R. Stinga and J. L. Torrea, Regularity theory and extension problem for fractional nonlocal parabolic equations and the master equation, SIAM J. Math. Anal., 49 (2017), 3893–3924, arXiv: 1511.01945. doi: 10.1137/16M1104317. Google Scholar

[19]

R. Zacher, Weak solutions of abstract evolutionary integro-differential equations in Hilbert spaces, Funkcial. Ekvac., 52 (2009), 1-18. doi: 10.1619/fesi.52.1. Google Scholar

show all references

References:
[1]

M. Allen, Hölder regularity for nondivergence nonlocal parabolic equations, Calc. Var. Partial Differential Equations, 57 (2018), Art. 110, 29 pp, arXiv: 1610.10073. doi: 10.1007/s00526-018-1367-1. Google Scholar

[2]

M. Allen, A nondivergence parabolic problem with a fractional time derivative, Differential Integral Equations, 31 (2018), 215-230. Google Scholar

[3]

M. AllenL. Caffarelli and A. Vasseur, A parabolic problem with a fractional time derivative, Arch. Ration. Mech. Anal., 221 (2016), 603-630. doi: 10.1007/s00205-016-0969-z. Google Scholar

[4]

I. Area, J. D. Djida, J. Losada and J. J. Nieto, On fractional orthonormal polynomials of a discrete variable, Discrete Dyn. Nat. Soc., 2015 (2015), Article ID 141325, 7 pages. doi: 10.1155/2015/141325. Google Scholar

[5]

A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel: theory and application to heat transfer model, Thermal Science, 20 (2016), 763-769. Google Scholar

[6]

A. BernardisF. J. Martín-ReyesP. R. Stinga and J. L. Torrea, Maximum principles, extension problem and inversion for nonlocal one-sided equations, J. Differential Equations, 260 (2016), 6333-6362. doi: 10.1016/j.jde.2015.12.042. Google Scholar

[7]

L. CaffarelliC. H. Chan and A. Vasseur, Regularity theory for parabolic nonlinear integral operators, J. Am. Math. Soc., 24 (2011), 849-869. doi: 10.1090/S0894-0347-2011-00698-X. Google Scholar

[8]

L. Caffarelli and J. L. Vazquez, Nonlinear porous medium flow with fractional potential pressure, Arch. Rational Mech. Anal., 202 (2011), 537-565. doi: 10.1007/s00205-011-0420-4. Google Scholar

[9]

F. Ferrari and I. E. Verbitsky, Radial fractional Laplace operators and hessian inequalities, J. Differential Equations, 253 (2012), 244-272. doi: 10.1016/j.jde.2012.03.024. Google Scholar

[10]

R. Herrmann, Fractional Calculus, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2nd edition, 2014. doi: 10.1142/8934. Google Scholar

[11]

R. Hilfer, Threefold introduction to fractional derivatives, In R. Klages et al. (eds.), editor, Anomalous Transport, (2008), pages 17–77. Wiley-VCH Verlag GmbH & Co. KGaA, 2008. doi: 10.1002/9783527622979.ch2. Google Scholar

[12]

M. KassmannM. Rang and R. W. Schwab, Integro-differential equations with nonlinear directional dependence, Indiana University Mathematics Journal, 63 (2014), 1467-1498. doi: 10.1512/iumj.2014.63.5394. Google Scholar

[13]

H. C. Lara and G. Dávila, Regularity for solutions of non local parabolic equations, Calc. Var. Partial Differential Equations, 49 (2014), 139-172. doi: 10.1007/s00526-012-0576-2. Google Scholar

[14] K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York-London, 1974. Google Scholar
[15]

S. Samko, A. A. Kilbas and O. Marichev, Fractional Integrals and Derivatives, Taylor & Francis, 1993. Google Scholar

[16]

L. Silvestre, On the differentiability of the solution to the Hamilton-Jacobi equation with critical fractional diffusion, Adv. Math., 226 (2011), 2020-2039. doi: 10.1016/j.aim.2010.09.007. Google Scholar

[17]

L. Silvestre, Hölder estimates for advection fractional-diffusion equations, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 11 (2012), 843–855, arXiv: 1009.5723. Google Scholar

[18]

P. R. Stinga and J. L. Torrea, Regularity theory and extension problem for fractional nonlocal parabolic equations and the master equation, SIAM J. Math. Anal., 49 (2017), 3893–3924, arXiv: 1511.01945. doi: 10.1137/16M1104317. Google Scholar

[19]

R. Zacher, Weak solutions of abstract evolutionary integro-differential equations in Hilbert spaces, Funkcial. Ekvac., 52 (2009), 1-18. doi: 10.1619/fesi.52.1. Google Scholar

[1]

Mehmet Yavuz, Necati Özdemir. Comparing the new fractional derivative operators involving exponential and Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 995-1006. doi: 10.3934/dcdss.2020058

[2]

Ndolane Sene. Mittag-Leffler input stability of fractional differential equations and its applications. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 867-880. doi: 10.3934/dcdss.2020050

[3]

Ebenezer Bonyah, Samuel Kwesi Asiedu. Analysis of a Lymphatic filariasis-schistosomiasis coinfection with public health dynamics: Model obtained through Mittag-Leffler function. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 519-537. doi: 10.3934/dcdss.2020029

[4]

Antonio Coronel-Escamilla, José Francisco Gómez-Aguilar. A novel predictor-corrector scheme for solving variable-order fractional delay differential equations involving operators with Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 561-574. doi: 10.3934/dcdss.2020031

[5]

Francesco Mainardi. On some properties of the Mittag-Leffler function $\mathbf{E_\alpha(-t^\alpha)}$, completely monotone for $\mathbf{t> 0}$ with $\mathbf{0<\alpha<1}$. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 2267-2278. doi: 10.3934/dcdsb.2014.19.2267

[6]

Zaiyun Peng, Xinmin Yang, Kok Lay Teo. On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality. Journal of Industrial & Management Optimization, 2015, 11 (2) : 549-562. doi: 10.3934/jimo.2015.11.549

[7]

Andrey Kochergin. A Besicovitch cylindrical transformation with Hölder function. Electronic Research Announcements, 2015, 22: 87-91. doi: 10.3934/era.2015.22.87

[8]

Susanna Terracini, Gianmaria Verzini, Alessandro Zilio. Uniform Hölder regularity with small exponent in competition-fractional diffusion systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (6) : 2669-2691. doi: 10.3934/dcds.2014.34.2669

[9]

Atsushi Kawamoto. Hölder stability estimate in an inverse source problem for a first and half order time fractional diffusion equation. Inverse Problems & Imaging, 2018, 12 (2) : 315-330. doi: 10.3934/ipi.2018014

[10]

Samia Challal, Abdeslem Lyaghfouri. Hölder continuity of solutions to the $A$-Laplace equation involving measures. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1577-1583. doi: 10.3934/cpaa.2009.8.1577

[11]

Lili Li, Chunrong Chen. Nonlinear scalarization with applications to Hölder continuity of approximate solutions. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 295-307. doi: 10.3934/naco.2014.4.295

[12]

Łukasz Struski, Jacek Tabor. Expansivity implies existence of Hölder continuous Lyapunov function. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3575-3589. doi: 10.3934/dcdsb.2017180

[13]

Lucio Boccardo, Alessio Porretta. Uniqueness for elliptic problems with Hölder--type dependence on the solution. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1569-1585. doi: 10.3934/cpaa.2013.12.1569

[14]

Luis Silvestre. Hölder continuity for integro-differential parabolic equations with polynomial growth respect to the gradient. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 1069-1081. doi: 10.3934/dcds.2010.28.1069

[15]

Kyudong Choi. Persistence of Hölder continuity for non-local integro-differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1741-1771. doi: 10.3934/dcds.2013.33.1741

[16]

Boris Muha. A note on the Trace Theorem for domains which are locally subgraph of a Hölder continuous function. Networks & Heterogeneous Media, 2014, 9 (1) : 191-196. doi: 10.3934/nhm.2014.9.191

[17]

Charles Pugh, Michael Shub, Amie Wilkinson. Hölder foliations, revisited. Journal of Modern Dynamics, 2012, 6 (1) : 79-120. doi: 10.3934/jmd.2012.6.79

[18]

Jinpeng An. Hölder stability of diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 315-329. doi: 10.3934/dcds.2009.24.315

[19]

Carlos Lizama, Luz Roncal. Hölder-Lebesgue regularity and almost periodicity for semidiscrete equations with a fractional Laplacian. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1365-1403. doi: 10.3934/dcds.2018056

[20]

Sergey P. Degtyarev. On Fourier multipliers in function spaces with partial Hölder condition and their application to the linearized Cahn-Hilliard equation with dynamic boundary conditions. Evolution Equations & Control Theory, 2015, 4 (4) : 391-429. doi: 10.3934/eect.2015.4.391

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (32)
  • HTML views (458)
  • Cited by (0)

Other articles
by authors

[Back to Top]